# SDR AALA202403082876

- Difficulty date: March 1, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 21,730 hours, 2,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FOUND LIGHTS INOPERATIVE ON PANEL 222AL. REPLACED WELS BATTERY AT DOOR R1. IAW AMM 25-02-01.
